# SDR COMA9660043

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3410 · Flight Environment Data
- Part: Air Data Panel
- Part number: 6229819004
- Condition: Malfunction
- Location: Avionics
- Part time: 6,457 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ALTIMETER BARROMETRIC SETTING CHANGES WITH POWER CHANGES.  REPLACED THE AIR DATA PANEL.
